# SDR XC4R9594310

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Amd FALCON50MYST
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: P0698703
- Condition: Excess Worn
- Location: Start/Gen
- Part time: 185 hours
- Component: Auxilec, 80603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STARTER GENERATOR'S BRUSHES ARE EXTREMELY WORN.  THE BRUSHES ARE WORN 70 PERCENT WITHIN 185.0 FLIGHT HOURS.  SUBMITTER RECOMMENDS REDESIGNING DEFECTIVE BRUSHES.  (X)
